# SDR HEEA0011388

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 212075067109
- Condition: Sticks
- Location: Eng Itt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITT INDICATOR NEEDLE STICKS DURING START UP.
